Sodium valproate "encephalopathy": report of three cases with generalised epilepsy

A. Tartara, R. Manni

Research output: Contribution to journalArticle

Abstract

A report of 3 cases of sodium valproate "encephalopathy". The addition of valproate to the treatment in 3 subjects, two adults and one child, all with generalised epilepsy, induced a worsening of the clinical and EEG pattern and in one case disturbances of vigilance as well. The occurrence of this complication in generalised epilepsy and the possibility that EEG alterations are its only manifestation are emphasised.

Original languageEnglish
Pages (from-to)93-95
Number of pages3
JournalItalian Journal of Neurological Sciences
Volume6
Issue number1
DOIs
Publication statusPublished - Mar 1985

Keywords

  • encephalopathy
  • Generalised epilepsy
  • hyperammonemia
  • sodium valproate

ASJC Scopus subject areas

  • Neuroscience(all)
  • Clinical Neurology

Fingerprint Dive into the research topics of 'Sodium valproate "encephalopathy": report of three cases with generalised epilepsy'. Together they form a unique fingerprint.

  • Cite this